Alert archive / Illinois / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 37, NWS Lincoln, IL

May 19, 20224 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at May 19, 2022, 3:03 PM CDT for 4 counties in Illinois. It was in force for 57 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2022, 3:03 PM CDT (20:03 UTC)
Expired
May 19, 2022, 4:00 PM CDT
In force
57 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Crawford County, IL, Jasper County, IL, Lawrence County, IL, Richland County, IL

The radar

The Evansville,IN radar (KVWX), 78 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 3:24 PM CDTHAIL 14 W Hardinville, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.1 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2022-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2022-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 68 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1850 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
68 m²/s²
0-3 km storm-relative helicity
56 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

341 
WUUS53 KILX 192003
SVRILX
ILC033-079-101-159-192100-
/O.NEW.KILX.SV.W.0037.220519T2003Z-220519T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Lincoln IL
303 PM CDT Thu May 19 2022

The National Weather Service in Lincoln has issued a

* Severe Thunderstorm Warning for...
  Northern Lawrence County in southeastern Illinois...
  Crawford County in east central Illinois...
  Southeastern Jasper County in southeastern Illinois...
  Northeastern Richland County in southeastern Illinois...

* Until 400 PM CDT.

* At 303 PM CDT, a severe thunderstorm was located near West Liberty,
  or 9 miles north of Olney, moving east at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* This severe thunderstorm will be near...
  Chauncey around 315 PM CDT.
  Oblong and Hardinville around 320 PM CDT.

Other locations in the path of this severe thunderstorm include New
Hebron, Robinson, Flat Rock, Birds and Palestine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3875 8812 3893 8816 3911 8764 3912 8763
      3910 8763 3910 8762 3909 8762 3906 8757
      3899 8756 3899 8758 3896 8751 3890 8752
      3889 8754 3886 8755 3885 8753 3881 8752
TIME...MOT...LOC 2003Z 253DEG 32KT 3887 8803 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
4 follow-up statements
398 
WWUS53 KILX 192015
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
315 PM CDT Thu May 19 2022

ILC033-079-101-159-192100-
/O.CON.KILX.SV.W.0037.000000T0000Z-220519T2100Z/
Lawrence-Crawford-Jasper-Richland-
315 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN LAWRENCE...CRAWFORD...SOUTHEASTERN JASPER AND
NORTHEASTERN RICHLAND COUNTIES...

At 315 PM CDT, a severe thunderstorm was located near Chauncey, or 12
miles northeast of Olney, moving east at 30 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  Chauncey around 320 PM CDT.

Other locations in the path of this severe thunderstorm include
Hardinville, New Hebron, Birds, Flat Rock and Palestine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3877 8803 3895 8806 3911 8764 3912 8763
      3910 8763 3910 8762 3909 8762 3906 8757
      3899 8756 3899 8758 3896 8751 3890 8752
      3889 8754 3886 8755 3885 8753 3881 8752
TIME...MOT...LOC 2015Z 255DEG 27KT 3886 8794 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
426 
WWUS53 KILX 192028
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
328 PM CDT Thu May 19 2022

ILC079-159-192037-
/O.CAN.KILX.SV.W.0037.000000T0000Z-220519T2100Z/
Jasper-Richland-
328 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN JASPER AND
NORTHEASTERN RICHLAND COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3890 8752 3889 8754 3886 8755 3885 8753
      3881 8752 3878 8791 3885 8791 3885 8795
      3899 8794 3911 8765 3910 8762 3906 8757
      3900 8758 3899 8756 3899 8758 3896 8751
TIME...MOT...LOC 2027Z 256DEG 29KT 3889 8782 

$$

ILC033-101-192100-
/O.CON.KILX.SV.W.0037.000000T0000Z-220519T2100Z/
Lawrence-Crawford-
328 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN LAWRENCE AND CRAWFORD COUNTIES...

At 327 PM CDT, a severe thunderstorm was located over Hardinville, or
9 miles southwest of Robinson, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe storm will be near...
  New Hebron around 335 PM CDT.

Other locations in the path of this severe thunderstorm include Flat
Rock, Birds, Palestine and Russellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. Emergency Management reported 1 
inch hail south of Oblong. SEEK SHELTER NOW inside a sturdy 
structure and stay away from windows.

&&

LAT...LON 3890 8752 3889 8754 3886 8755 3885 8753
      3881 8752 3878 8791 3885 8791 3885 8795
      3899 8794 3911 8765 3910 8762 3906 8757
      3900 8758 3899 8756 3899 8758 3896 8751
TIME...MOT...LOC 2027Z 256DEG 29KT 3889 8782 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
163 
WWUS53 KILX 192038
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
338 PM CDT Thu May 19 2022

ILC033-101-192100-
/O.CON.KILX.SV.W.0037.000000T0000Z-220519T2100Z/
Lawrence-Crawford-
338 PM CDT Thu May 19 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM CDT
FOR NORTHERN LAWRENCE AND SOUTHEASTERN CRAWFORD COUNTIES...

At 338 PM CDT, a severe thunderstorm was located over Flat Rock, or 9
miles south of Robinson, moving east at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Trained weather spotters.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
  Palestine and Russellville.

LAT...LON 3890 8752 3889 8754 3886 8755 3885 8753
      3881 8752 3879 8782 3886 8781 3890 8781
      3897 8783 3909 8765 3910 8762 3906 8757
      3900 8758 3899 8756 3899 8758 3896 8751
TIME...MOT...LOC 2038Z 257DEG 32KT 3888 8770 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Shimon
783 
WWUS53 KILX 192054
SVSILX

Severe Weather Statement
National Weather Service Lincoln IL
354 PM CDT Thu May 19 2022

ILC033-101-192104-
/O.EXP.KILX.SV.W.0037.000000T0000Z-220519T2100Z/
Lawrence-Crawford-
354 PM CDT Thu May 19 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAWRENCE AND
SOUTHEASTERN CRAWFORD COUNTIES WILL EXPIRE AT 400 PM CDT...
    
The severe thunderstorm which prompted the warning has weakened.
Therefore, the warning will be allowed to expire.

LAT...LON 3890 8752 3889 8754 3886 8755 3885 8753
      3881 8752 3879 8782 3886 8781 3890 8781
      3897 8783 3909 8765 3910 8762 3906 8757
      3900 8758 3899 8756 3899 8758 3896 8751
TIME...MOT...LOC 2054Z 253DEG 32KT 3891 8755 

$$

Shimon

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:48 PM CDT, 2 hours 15 minutes earlier.

Area forecast discussion, May 19, 12:48 PM CDT, 2 hours 15 minutes before
Area Forecast Discussion
National Weather Service Lincoln IL
1248 PM CDT Thu May 19 2022

.SYNOPSIS...
Issued at 1049 AM CDT Thu May 19 2022

A disturbance currently over southern Missouri will trigger
scattered thunderstorms along and south of a Springfield to
Danville line late this afternoon into this evening. Some of the
storms could produce gusty winds and large hail...especially along
and south of I-70. Afternoon high temperatures will climb into the
middle 80s.

&&

.UPDATE...
Issued at 1049 AM CDT Thu May 19 2022

Well-defined Mesoscale Convective Vortex (MCV) over southwest
Missouri will track E/NE today...triggering scattered strong to
severe convection across the KILX CWA late this afternoon into
this evening. 1530z/1030am satellite imagery shows a cluster of
convection associated with the MCV lifting northeastward toward
the Saint Louis area. These cells may tend to weaken as they cross
the Mississippi River early this afternoon, with emphasis for
additional convective development further W/SW directly under the
MCV. Given current trajectory of ongoing storm cluster, have
brought low chance PoPs as far north as an Effingham to
Lawrenceville line by 20z/3pm: however, think best storm chances
will hold off until early evening as the next round of convection
arrives. Given feed of low 70s dewpoint air and resulting SBCAPEs
in excess of 3500J/kg, storms will likely have vigorous updrafts
and will therefore be capable of large hail and damaging wind
gusts. Highest probability for severe looks to remain along/south
of I-70 and will quickly diminish by mid to late evening as storms
track into Indiana and weaken.

&&

.SHORT TERM...(Today and tonight)
ISSUED AT 313 AM CDT Thu May 19 2022

A weak cold front has stalled out across the region early this
morning. Aloft, we see west to east flow across the region with an
upper wave over the Great Lakes. An MCS currently is drifting east
from the Central Plains as well. Dew points are up in the upper
50s to low 60s across the area. With light low level winds, clear
skies, and good moisture depth, expect fog to continue to expand
through sunrise. Dense fog will be a concern through 8 AM or so.
Beyond the fog, the main concern will be thunderstorm chances this
afternoon, mainly south of I-70 this evening. A warm front will
lift northward this evening, and could be the focus for some
severe storms as some models hint at MLCAPEs upwards of 2500 J/kg
along with 25-35 kts of deep shear. The Marginal Risk extends from
Jacksonville to Springfield to Vermilion and south. The Slight
Risk is a bit further south, generally south of Effingham. The
severe risk is mainly during the evening hours...before midnight.

.LONG TERM...(Friday through Wednesday)
ISSUED AT 313 AM CDT Thu May 19 2022

Friday morning, there may be some thunderstorms skirting the
northwest zones including the Peoria area thanks to a low level
jet in the area. Of more concern is the afternoon thunderstorm
activity possible ahead of an approaching upper trough and in the
vicinity of a cold front. CAPEs are expected to be from 2000-3000
J/kg with 30-40 kts of deep shear. The area I-55 and west is
currently in a Slight Risk and areas east in a Marginal Risk for
severe weather Friday night.

The area will stay under southwest flow for Saturday with an
upper wave moving from the Central Plains into the Great Lakes
Region on Saturday night. With the frontal boundary lingering from
SW to NE across IL on Saturday and slowly drifting southeast,
this will be the focus for shower and thunderstorm activity all
day on Saturday. Some areas will see over an inch of rain and much
of the area is in a Marginal Risk for severe weather on Saturday
as well. CAPEs could be rather high on Saturday, but keep shear is
somewhat weak.

Sunday and Monday look drier as the front drifts southeast of the
area. Beyond that, we'll generally see cooler temperatures next
week along with chances for precipitation. The mid to late week
precipitation will depend on the timing of a large upper trough
moving into the region.

&&

.AVIATION...(For the 18Z TAFS through 18Z Friday afternoon)
Issued at 1248 PM CDT Thu May 19 2022

Main aviation forecast challenge will be the potential for
convection at the S/SE terminals late this afternoon into early
this evening. Latest regional satellite/radar mosaic continues to
show clusters of thunderstorms developing from the Ozarks
northeastward into southern Illinois, with the main focus
along/south of I-70. Think a cluster of convection currently over
southwest Missouri will brush by KDEC/KCMI as it tracks along I-70
this evening. Have therefore included a 3-hour window of VCTS at
those sites. Elsewhere, VFR conditions will prevail through the
entire 18z TAF period. S winds will gust 15-20kt this afternoon
and tonight, then will veer to SW and gust 25-30kt by Friday
morning.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Barnes
SYNOPSIS...Barnes
SHORT TERM...Knutsvig
LONG TERM...Knutsvig
AVIATION...Barnes
Hazardous weather outlook, May 19, 11:48 AM CDT, 3 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Lincoln IL
1148 AM CDT Thu May 19 2022

ILZ027>029-036-037-040-041-201700-
Fulton-Knox-Mason-Peoria-Schuyler-Stark-Tazewell-
1148 AM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Isolated thunderstorms are possible tonight, but these should not
be severe.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Scattered thunderstorms will begin moving into the area late Friday
afternoon, though the best chances will be from Friday night into
Saturday evening. Some of these storms may be severe, especially
Friday night, with large hail the main concern. Rainfall of 1 to
2 inches is likely during this period.

Lingering flooding on the Illinois River near Havana should subside
on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ042-047-048-201700-
Cass-Logan-Menard-
1148 AM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central
Illinois and west central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

A few thunderstorms are possible this afternoon and evening.
These may be strong to briefly severe, with the best chances near
I-72.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Scattered thunderstorms are expected from Friday night into Saturday
evening. Some of these storms may be severe, especially Friday
night, with large hail the main concern. Rainfall of 1 to 2 inches is
likely during this period.

Lingering flooding on the Illinois River near Beardstown should
subside on Saturday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

ILZ030-031-038-043-201700-
De Witt-Marshall-McLean-Woodford-
1148 AM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central
Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Isolated thunderstorms are possible tonight, though they are not
expected to be severe.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Scattered thunderstorms are expected from Friday night into Saturday
evening. Some of these storms may be on the strong side. Rainfall of
1 to 2 inches is likely during this period.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated through tonight.

ILZ044>046-049>057-061>063-066>068-071>073-201700-
Champaign-Christian-Clark-Clay-Coles-Crawford-Cumberland-Douglas-
Edgar-Effingham-Jasper-Lawrence-Macon-Morgan-Moultrie-Piatt-
Richland-Sangamon-Scott-Shelby-Vermilion-
1148 AM CDT Thu May 19 2022

This Hazardous Weather Outlook is for portions of central
Illinois, east central Illinois, southeast Illinois and west
central Illinois.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

Scattered thunderstorms are expected late this afternoon into the
evening. A few may be strong to severe, with damaging winds and large
hail.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

Additional thunderstorms are expected from Friday night into
Saturday night. Some of these storms may be on the strong side.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

Shimon

In the hours before

Special weather statement, May 19, 2:22 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Lincoln IL
222 PM CDT Thu May 19 2022

ILZ068-073-192000-
Lawrence-Crawford-
222 PM CDT Thu May 19 2022

...A strong thunderstorm will impact portions of northern Lawrence
and southeastern Crawford Counties through 300 PM CDT...

At 222 PM CDT, Doppler radar was tracking a strong thunderstorm near
Chauncey, or near Lawrenceville, moving east at 25 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Lawrenceville around 230 PM CDT.
  Birds around 235 PM CDT.
  Flat Rock around 240 PM CDT.

Other locations in the path of this storm include Russellville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3872 8783 3883 8787 3898 8754 3897 8753
      3896 8751 3891 8753 3890 8752 3889 8754
      3888 8753 3886 8755 3885 8753 3882 8753
      3879 8750 3877 8751 3876 8750 3874 8750
TIME...MOT...LOC 1922Z 251DEG 23KT 3880 8777

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Shimon
Special weather statement, May 19, 2:36 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Lincoln IL
236 PM CDT Thu May 19 2022

ILZ062-063-067-068-071>073-192030-
Clay-Richland-Jasper-Lawrence-Clark-Cumberland-Crawford-
236 PM CDT Thu May 19 2022

...Strong thunderstorms will impact portions of northwestern
Lawrence, Crawford, Jasper, Clark, northern Richland, eastern
Cumberland and east central Clay Counties through 330 PM CDT...

At 236 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Janesville to 6 miles southeast of Hidalgo
to near Sailor Springs. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Strong thunderstorms will be near...
  Greenup, Willow Hill and Hidalgo around 240 PM CDT.
  Hazel Dell around 245 PM CDT.
  Olney and Casey around 250 PM CDT.
  Dundas and West Liberty around 255 PM CDT.

Other locations in the path of these storms include Martinsville,
Ste. Marie, Annapolis, Eaton, Hutsonville, Chauncey, Marshall, West
Union, Hardinville and New Hebron.

This includes Interstate 70 between mile markers 113 and 154.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3886 8755 3884 8753 3870 8838 3905 8819
      3931 8826 3946 8753 3936 8753 3931 8762
      3930 8760 3925 8759 3925 8757 3922 8757
      3914 8766 3912 8763 3911 8765 3906 8757
      3899 8756 3899 8758 3896 8751 3890 8752
TIME...MOT...LOC 1936Z 250DEG 36KT 3933 8818 3908 8810 3876 8827

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

Shimon

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 2:04 AM CDTDense Fog AdvisoryILXChampaign, Coles, DeWitt, Douglas, Edgar, McLean and 6 more6 hr
May 19, 2:22 PM CDTSpecial Weather StatementILXLawrence38 min
May 19, 2:36 PM CDTSpecial Weather StatementILXClark, Crawford, Cumberland, Jasper54 min
May 19, 6:44 PM CDTSevere Thunderstorm WarningILXClay, Cumberland, Effingham, Jasper, Shelby46 min
May 19, 6:57 PM CDTTornado WarningILXClay, Effingham33 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.